# SDR DALA2025090806592

- Difficulty date: August 30, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 95,120 hours, 43,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Limits
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED ECAM MESSAGE AFTER TAKEOFF,  LANDING GEAR DOOR UNLOCKED.   PERFORMED INSPECTION OF PRO SENSOR 25GA IAW AMM 32-31-73-200-002-A.  FOUND 25GA GAPPED TO 0.108", BEYOND THE 0.08" LIMIT.  ADJUSTED SENSORS 24GA AND 25GA AND TARGETS IAW AMM 32-31. PERFORMED NUMEROUS GEAR SWINGS PER A320 AMM 32-31. NO FAULTS ON SENSORS. OK FOR SVC. (LP: 7589082)
